# SDR DL72W980453

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 655612910
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE C2 DOOR CUTOUT LOWER SILL WAS FOUND WITH CORROSION ON THE OUBTBD FLANGE OF THE OUTBD CHORD.  REPAIRED PER ERA 331330-14.
